Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 13737, 9 pages
http://dx.doi.org/10.1155/2007/13737
Research Article

Asymptotic Periodicity of a Higher-Order Difference Equation

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000 , Serbia

Received 27 April 2007; Accepted 13 September 2007

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Berenhaut, J. D. Foley, and S. Stević, “Quantitative bounds for the recursive sequence yn+1=A+yn/ynk,” Applied Mathematics Letters, vol. 19, no. 9, pp. 983–989, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. S. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn=A+(xn2/xn1)p,” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909–918, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399–408, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Bibby, “Axiomatisations of the average and a further generalisation of monotonic sequences,” Glasgow Mathematical Journal, vol. 15, pp. 63–65, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D.-C. Chang and D.-M. Nhieu, “A difference equation arising from logistic population growth,” Applicable Analysis, vol. 83, no. 6, pp. 579–598, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. T. Copson, “On a generalisation of monotonic sequences,” Proceedings of the Edinburgh Mathematical Society, vol. 17, pp. 159–164, 1970/1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. DeVault, C. Kent, and W. Kosmala, “On the recursive sequence xn+1=p+xnk/xn,” Journal of Difference Equations and Applications, vol. 9, no. 8, pp. 721–730, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. M. El-Owaidy, A. M. Ahmed, and M. S. Mousa, “On asymptotic behaviour of the difference equation xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 12, no. 1-2, pp. 31–37, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Karakostas, “Convergence of a difference equation via the full limiting sequences method,” Differential Equations and Dynamical Systems, vol. 1, no. 4, pp. 289–294, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Karakostas, “Asymptotic 2-periodic difference equations with diagonally self-invertible responses,” Journal of Difference Equations and Applications, vol. 6, no. 3, pp. 329–335, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Kosmala and C. Teixeira, “More on the difference equation yn+1=(p+yn1)/(qyn+yn1),” Applicable Analysis, vol. 81, no. 1, pp. 143–151, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. Niven and H. S. Zuckerman, An Introduction to the Theory of Numbers, 2nd edition, John Wiley & Sons, New York, NY, USA, 1991.
  14. S. Stević, “A note on bounded sequences satisfying linear inequalities,” Indian Journal of Mathematics, vol. 43, no. 2, pp. 223–230, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Stević, “A generalization of the Copson's theorem concerning sequences which satisfy a linear inequality,” Indian Journal of Mathematics, vol. 43, no. 3, pp. 277–282, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Stević, “A global convergence result,” Indian Journal of Mathematics, vol. 44, no. 3, pp. 361–368, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Stević, “A note on the difference equation xn+1=i=0kαi/xnipi,” Journal of Difference Equations and Applications, vol. 8, no. 7, pp. 641–647, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Stević, “A global convergence results with applications to periodic solutions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 45–53, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Stević, “Asymptotic behavior of a sequence defined by iteration with applications,” Colloquium Mathematicum, vol. 93, no. 2, pp. 267–276, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Stević, “On the recursive sequence xn+1=A/i=0kxni+1/j=k+22(k+1)xnj,” Taiwanese Journal of Mathematics, vol. 7, no. 2, pp. 249–259, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Stević, “On the recursive sequence xn+1=αn+xn1/xn. II,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 10, no. 6, pp. 911–916, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Stević, “Periodic character of a class of difference equation,” Journal of Difference Equations and Applications, vol. 10, no. 6, pp. 615–619, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Stević, “On the recursive sequence xn+1=α+xn1p/xnp,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 229–234, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Stević, “On the recursive sequence xn+1=(α+βxnk)/f(xn,,xnk+1),” Taiwanese Journal of Mathematics, vol. 9, no. 4, pp. 583–593, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Stević, “Asymptotic behavior of a class of nonlinear difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 47156, p. 10, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Stević, “On the recursive sequence xn=1+i=1kαixnpi/j=1mβjxnqj,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 39404, p. 7, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  27. T. Sun, H. Xi, and H. Wu, “On boundedness of the solutions of the difference equation xn+1=xn1/(p+xn),” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 20652, p. 7, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S.-E. Takahasi, Y. Miura, and T. Miura, “On convergence of a recursive sequence xn+1=f(xn1,xn),” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 631–638, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Q. Wang, F.-P. Zeng, G.-R. Zhang, and X.-H. Liu, “Dynamics of the difference equation xn+1=(α+β1xn1+B3xn3++B2k+1xn2k1)/(A+B0xn+B2xn2++B2kxn2k),” Journal of Difference Equations and Applications, vol. 12, no. 5, pp. 399–417, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet